# SDR ASAA0944140

- Difficulty date: December 15, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 49,921 hours, 27,944 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486149
- Condition: Delaminated
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB MID FLAP T/E WEDGE IS DELAMINATED UPPER SURFACE CENTER. REMOVED DAMAGED AREA FABRICATED REPAIR PARTS BONDED REPAIR IAW SRM 51 70 10 REP 4.
